# SDR SWAA2024090521549

- Difficulty date: August 1, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 65,251 hours, 39,171 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BTW BS 727B TO BS 807 LBL 21 AND WL 156 AFT CARGO COMPARTMENT.   REPLACED SUPPORT ZEE BS727 TO BS847 LBL21 WL156 AFT CARGO COMPARTMENT IAW B737 700 SRM 51-10-02 AND DRAWING DWG 146A7500 REV.A .SEE INDIVIDUAL SIGNOFF BELOW RII
